| Catalog Number |
NOD8LPT |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided percutaneous transhepatic cholangial drainage procedure using the navarre opti drain drainage catheter.After the procedure, the drainage catheter connector fractured.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
A patient underwent an ultrasound guided percutaneous transhepatic cholangiography drainage (ptcd) catheter placement procedure using a navarre opti drain catheter.Following the procedure, on (b)(6)2026, it was reported that the drainage catheter connector was fractured.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the
complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: although the physical device was not returned for evaluation, one photo was provided and reviewed.The photo shows a partial view of a clinician holding a drainage catheter connected to an external connector.A longitudinal crack was noted on the catheter hub.The investigation is confirmed for the reported drainage catheter connector fracture issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1 (guangzhou first people's hospital, guangzhou first people's hospital affiliated to guangzhou medical college)
h.4.Device manufacture date: unknown.B5, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.